Keywords = Fixed point
Number of Articles: 27
1. Fixed points for Banach and Kannan contractions in G-metric spaces endowed with a graph

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019


2. Common Fixed Point Theorems with Applications to Theoretical Computer Science

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019


3. Fractals of Generalized -Hutchinson Operator

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019


5. COUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS

Volume 10, Issue 1, Summer and Autumn 2019, Pages 77-98

Arslan Hojat Ansari; BAHMAN MOEINI; isa YILDIRIM; anca MARIA OPREA4


6. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 195-201

Ismat Beg; M. Ahmed; N. Nafadi


7. New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 147-159

Sattar Alizadeh; Fridoun Moradlou


9. Contractive gauge functions in strongly orthogonal metric spaces

Volume 8, Issue 2, Summer and Autumn 2017, Pages 23-28

Maryam Ramezani; Hamid Baghani


10. Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 315-329

Arsalan Ansari; Abdolrahman Razani; Nawab Hussain


11. $C$-class and $F(\psi,\varphi)$-contractions on $M$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 209-224

Hossein Monfared; Mahdi Azhini; Mehdi Asadi


13. Quadratic $alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


14. Strong convergence of modified iterative algorithm for family of asymptotically nonexpansive mappings

Volume 7, Issue 2, Winter and Spring 2016, Pages 93-108

Godwin Chidi Ugwunnadi


15. Fixed points for Chatterjea contractions on a metric space with a graph

Volume 7, Issue 2, Winter and Spring 2016, Pages 49-58

Kamal Fallahi; Aris Aghanians


16. Common fixed point of multivalued graph contraction in metric spaces

Volume 7, Issue 1, Summer and Autumn 2015, Pages 225-230

Masoud Hadian Dehkordi; Masoud Ghods


17. Variational inequalities on Hilbert $C^*$-modules

Volume 7, Issue 1, Summer and Autumn 2015, Pages 155-165

Hedayat Fathi; S.A.R. Hosseinioun


18. Vector ultrametric spaces and a fixed point theorem for correspondences

Volume 7, Issue 1, Summer and Autumn 2015, Pages 147-153

Kourosh Nourouzi


20. On fixed points of fundamentally nonexpansive mappings in Banach spaces

Volume 7, Issue 1, Summer and Autumn 2015, Pages 219-224

Mohammad Moosaei


21. New existence results for a coupled system of nonlinear differential equations of arbitrary order

Volume 6, Issue 2, Winter and Spring 2015, Pages 65-75

M.A. Abdellaoui; Zoubir DAHMANI; N. Bedjaoui


22. Orthogonal metric space and convex contractions

Volume 6, Issue 2, Winter and Spring 2015, Pages 127-132

Maryam Ramezani


23. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 9-22

B. Bao; S. Xu; L. Shi; V. Cojbasic Rajic


24. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces

Volume 4, Issue 2, Winter and Spring 2013, Pages 89-101

S. Zolfaghari; A. Ebadian; S. Ostadbashi; M. De La Sen; M. Eshaghi Gordji